Periodic solutions for nonlinear Poisson-Boltzmann equation (JNCA) |
 |
Volume 18
|
Number 5
|
pp. 799-812
|
|
|
Periodic solutions for nonlinear Poisson-Boltzmann equation |
Der-Chen Chang and Sheng-Ya Feng |
|
|
|
|
Key words |
Mathematices Subject Classification |
Hamiltonian system, truly nonlinear oscillator, generalized harmonic balance method |
Primary 34C15, 34C25; Secondary 34L30, 81Q15
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|